This forum is an un-mediated, patient-to-patient forum for questions and support regarding HPV issues such as: genital warts, causes, diagnosis, cervical cancer, HPV in men, PAP tests, treatment, telling your spouse or partner
Thank you in advance. This has me very scared and worried. I have a few skins problems already. Last year I learned that I have "lichen planus" and it mainly affected my wrist, chest, and base of my penis. I used a ratio-ectosone 0.1% cream which did help at the time. It has started to come back over the past little bit and I was prescribed a cream again. What I noticed this time, which was different from the last, is two individual bumps about the size of the tip of a pen. The bumps are elevated and almost look like skin tags. I had received unprotected oral sex roughly 8 months ago. From what I've read, the incubation period for HPV can be many years. I tried the vinegar test and they did turn whiter. I have a good idea of what lichen planus looks like, and these bumps do not look the same. They have not grown nor have they spread since I noticed them 1 - 3 months ago.
My question is:
Is what I'm seeing a potential side effect of having lichen planus?
Is it possible that the same cream I was using to cream my lichen planus was slowing down the effects of HPV?
Thank you for taking the time to read through my question.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.